Hail, Taney
- When
- June 6, 12:45 PM CST
- Where
- Taney County, Cedarcreek
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.583, -93.000
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 6, 12:32 PM CST, 13 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED TO INCLUDE LONG TERM DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 132 PM CDT MON JUN 6 2005 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... CONVECTIVE COMPLEX MOVING ACROSS THE MID MISSOURI REGION CONTINUES TO REMAIN FAIRLY STEADY STATE WITH NEW UPDRAFTS FAVORING THE EASTERN AND SOUTHWEST FLANKS. GIVEN EXISTING COLD POOL OVER THIS REGION FROM EARLIER CONVECTION (SFC TEMPS IN THE MID 60S)...ELEVATED PULSE CONVECTION WILL CONTINUE WITH ONLY ISOLATED SMALL HAIL POSSIBLE. MEANWHILE...OUTFLOW FROM THIS COMPLEX HAS LAID OUT ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI. MESONET OBSERVATIONS AND VISIBLE SATELLITE IMAGERY SHOW THIS BOUNDARY IS VERY WELL DEFINED...AND HAS BECOME QUASI-STATIONARY FROM PITTSBURG KANSAS TO BRANSON...WHILE MAINTAINING A SE MOVEMENT FURTHER EAST ACROSS SOUTH CENTRAL MISSOURI. AIRMASS ALONG AND SOUTH OF THIS BOUNDARY CONTINUES TO UNDERGO STRONG DAYTIME HEATING WITH TEMPS NOW IN THE MID 80S...ALONG WITH IMPROVED MOISTURE QUALITY WITH DEWPOINTS IN THE MID-UPPER 60S. 12Z SPRINGFIELD SOUNDING SHOWS THAT MID LEVEL INVERSION FROM YESTERDAY HAS BEEN EFFECTIVELY REMOVED...WITH MODIFIED PARCELS YIELDING AROUND 2000-2500 J/KG OF UNINHIBITED MLCAPE. STRONG BOUNDARY LAYER CONVERGENCE ALONG THIS BOUNDARY...COUPLED WITH THE REMNANTS OF A CONVECTIVE VORTEX MOVING ACROSS EASTERN OKLAHOMA WOULD SUPPORT THUNDERSTORM DEVELOPMENT OVER SW/SRN MO INTO SE KS THIS AFTERNOON. UPPER LEVEL WINDS SHOULD BACK WITH REMNANT MCV MOVING INTO THE MO/AR BORDER REGION...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW 20 KNOTS RESULTING IN ONLY MINIMAL SHEAR. THUS STORMS SHOULD BE INTENSE...BUT SHORT LIVED...WITH MARGINALLY SEVERE DOWNBURST WINDS AND HAIL POSSIBLE. .LONG TERM... NW COAST UPPER LOW TO STEADILY DIG INTO THE SW US MAINTAINING THE STEADY LOW LEVEL FETCH FROM THE GULF INTO THE OZARKS THROUGH THIS WEEK END. WHILE CAP APPEARS TO BE ONLY MARGINAL...IT SHOULD STILL LIMIT TSRA DEVELOPMENT TO ISOLATED DIURNAL STORMS UNTIL UPPER LOW BREAKS DOWN AND JET DYNAMICS IMPROVE LATE IN THE WEEKEND. BOOKBINDER/RUNNELS && .AVIATION... FOR THE 18Z TAFS...WILL MAINTAIN VFR CONDITIONS AT THIS TIME. A CHANCE OF THUNDERSTORMS IS POSSIBLE THOUGH COVERAGE IS A QUESTION AS OUTFLOW BOUNDARY FROM MORNING CONVECTION STILL IN THE AREA. THUS A CHANCE OF CONVECTION NOTED IN SGF AND JLN TAFS FOR THIS AFTERNOON. GENERALLY THOUGH...VFR CONDITIONS WILL PREVAIL WITH BORDERLINE MVFR CONDITIONS WITH ANY CONVECTION THAT DEVELOPS. && HATCH .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO IN FIRST PARAGRAPH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1257 PM CDT MON JUN 6 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1257 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. MARGINALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO EARLY IN THE EVENING AS A WEAK DISTURBANCE IN THE UPPER ATMOSPHERE MOVES OUT OF EASTERN OKLAHOMA TO ALONG THE MISSOURI ARKANSAS BORDER. THE APPROACH OF THIS WEAK DISTURBANCE IS EXPECTED TO INTERACT WITH AN OUTFLOW BOUNDARY FROM LAST NIGHTS STORMS...LEADING TO WIDELY SCATTERED STRONG TO MARGINALLY SEVERE STORMS CAPABLE OF PRODUCING UP TO ONE INCH HAIL AND UP TO 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE EXPECTED FROM FRIDAY INTO SUNDAY...HOWEVER SEVERE WEATHER IS EXPECTED AT THE PRESENT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) RUNNELS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0748 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 AM FLOOD PITTSBURG 37.42N 94.70W
06/06/2005 CRAWFORD KS TRAINED SPOTTER
MINOR STREET FLOODING AND LOW LYING AREAS UNDER WATER.
FEHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0759 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL BOLIVAR 37.62N 93.42W
06/06/2005 0.88 INCH POLK MO LAW ENFORCEMENT
FEHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 759 AM CDT MON JUN 6 2005 MOZ079-061400- POLK- 759 AM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 900 AM CDT... AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN POLK COUNTY FROM BOLIVAR TO JUST NORTH OF THE GREENE COUNTY LINE. THESE STORMS WERE MOVING EAST AT 35 MPH. THE TOWNS OF BOLIVAR...MORRISVILLE...PLEASANT HOPE AND HALF WAY ARE INCLUDED IN THIS ADVISORY. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED...ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL. RAINFALL AMOUNTS COULD EXCEED ONE INCH. BOOKBINDER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0819 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BUFFALO 37.65N 93.10W
06/06/2005 0.75 INCH DALLAS MO PUBLIC
FEHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0842 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL LEBANON 37.68N 92.67W
06/06/2005 0.75 INCH LACLEDE MO EMERGENCY MNGR
FEHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0852 AM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL MORRISVILLE 37.48N 93.43W
06/06/2005 0.75 INCH POLK MO BROADCAST MEDIA
FEHThe Springfield radar (KSGF), 81 km away, was scanning. The volume nearest the first event began at 18:45 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455589.